| Model Number |
MMT-551LNAB |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
03/25/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
Event or Problem Description
Customer reported via phone call they experienced high blood glucose level.The blood glucose of the customer was 500 mg/dl at the time of the incident.Customer was assisted with troubleshooting for high blood glucose level.Customer stated that insulin pump was cracked.The insulin pump will not be returned for analysis.